# SDR ASAA2024022149721

- Difficulty date: February 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORRODED NUTPLATE HOLES AT L2 DOOR FR66 O/B SIDE AT GIRT BAR ATTATCH PLATE LOCATION GROUNDED - YES. REMOVED AND REPLACED 3EA. NUTPLATES ON L2 DOOR SILL FR66 O/B SIDE AT GIRT BAR ATTATCH LOCATION IAW A320 SRM 51-42-11. REMOVED CORROSION AT 3EA. NUTPLATE HOLES AND HOLE SURFACES AREA, HOLE 1 FINAL DIAMETER SIZE IS .338", HOLE 2 FINAL DIAMETER SIZE IS .338", HOLE 3 FINAL DIAMETER IS .353" AND FOUND 3EA NUT PLATE HOLES AND AREAS TO BE WITHIN THE ALLOWABLE LIMITS IAW SRM 53-41-14-283-002 REV. 147 FIG. 2 SHEET 1 AREA CODE J. THIS IS A CATERGORY A REPAIR. RESTORED AREAS AROUND 3EA NUT PLATES IAW SRM 53-41-14-283-002 REV 147 FIG 1 SHEET 1 PG 3.
